Contraceptive pills intake can source blood clot in veins.
Bengaluru: Females popping oral contraceptive pills for minor reasons and choosing for hormonal handling are at high risk of evolving Deep Vein Thrombosis (DVT) and Pulmonary Embolism (PE), warn medics.
For More Health News Click Here
“Most of the teenagers and females in their twenties are impending down with these situations and after a lot of study we have found that they have been taking iPills to change their pregnancy dates and also next to unprotected sex. This illogical usage is troublesome,” said Dr Vivekanand, senior adviser, and vascular surgeon of Sri Mahaveer Jain Hospital. Females, who are experiencing fertility cures, are also at danger of getting DVT, he notifies.
Though thrombosis is instigated by the creation of a blood clot in the deep veins of limb (typically lower limb), PE is triggered when this clot goes to the lungs. The outcome is VTE, a lifetime threatening medical disorder, clarify doctors.
Ominously, its occurrence has augmented by 10% to 12% over the past year, conferring to them. “We have observed an increase in cases of Pulmonary Embolism above the previous year in Bengaluru. Internationally, every year, VTE disturbs about 10 million persons and kills one in 4 individuals,” revealed Dr Ajith Kumar AK, president of Indian Society of Critical Care Medicine (ISCCM) Bengaluru senior consultant of intensive care in Manipal Hospitals.
Indications of DVT comprise swelling and pain particularly of lower limbs, upsurge in heart rate and temperature. “If there is an independent swollen limb we consider in terms of DVT and approve it with tests and scanning,” clarified Dr Vivekanand.
“The analysis is as reasonable as an ultrasound of an abdomen. So if persons notice the signs they must refer a doctor instantly,” frazzled Dr Venkatesh HK, senior adviser and chief, division of neuro-critical Care in Apollo Hospitals.
Post expires at 9:22pm on Friday December 9th, 2016